Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 857871, 23 pages
http://dx.doi.org/10.1155/2009/857871
Research Article

Maintenance in Single-Server Queues: A Game-Theoretic Approach

Department of Mathematical Sciences, College of Science, Florida Institute of Technology, Melbourne, FL 32901, USA

Received 18 August 2009; Accepted 27 November 2009

Academic Editor: Alexander P. Seyranian

Copyright © 2009 Najeeb Al-Matar and Jewgeni H. Dshalalow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najeeb Al-Matar and Jewgeni H. Dshalalow, “Maintenance in Single-Server Queues: A Game-Theoretic Approach,” Mathematical Problems in Engineering, vol. 2009, Article ID 857871, 23 pages, 2009. https://doi.org/10.1155/2009/857871.